# SDR FDEA201210123599

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 71,033 hours, 15,809 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH EXTERNAL AIR CONNECTED, THERE  APPEARED AN OILY SMOKE ODOR ENTERED THE COCKPIT.  NR 1 PACK TEMP CLIMBED TO 182 FACT.  R & R NR 1 PACK COALESCER BAG REF AMM 21-54-05-2.  OPERATED NR 1 PACK AND NO OIL ODOR FOUND REF AMM 21-53-20-5.  LEAK/OPS CHECKED GOOD.
